# SDR AALA20150921004

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 11,254 hours, 4,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT SIGN COVER MISSING.  REPLACED R1 EXIT SIGN ASSEMBLY IAW 33-51-01.  ALL CHECKED NORMAL.
